# SDR ASOA06216

- Difficulty date: February 22, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 601R240252
- Condition: Corroded
- Location: Empennange
- Part time: 17,887 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT ELEVATOR, AT THE FRONT SPAR AT RIB 1, WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT ELEVATOR, AT THE FRONT SPAR AT RIB 1 IAW AMM.  (K)
